# SDR AU000762

- Difficulty date: August 25, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 697045521
- Condition: Frayed
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER TRIM CABLE HAD AN EXCESSIVE AMOUNT OF BROKEN STRANDS. APPROXIMATELY THIRTY STRANDS BROKEN IN A 609.6MM(24IN) LENGTH LOCATED IN THE EMPENNAGE AREA.
